A class of nonlinear differential games
Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 619-625
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_4_a14,
author = {A. A. Azamov},
title = {A class of nonlinear differential games},
journal = {Matemati\v{c}eskie zametki},
pages = {619--625},
year = {1981},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a14/}
}
A. A. Azamov. A class of nonlinear differential games. Matematičeskie zametki, Tome 30 (1981) no. 4, pp. 619-625. http://geodesic.mathdoc.fr/item/MZM_1981_30_4_a14/